# SDR TRBA20120617001

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR72
- Aircraft serial: 417
- Aircraft time: 33,493 hours, 32,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT AT THE BOTTOM OF THE STEPS IS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT ASSY IAW JIC 33-51-24. THE OPS CHECK WAS GOOD. THE ACT WAS RETURNED TO SERVICE.
